# SDR R61A2022011900046

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 30,195 hours, 21,590 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Burned Out
- Location: Windshield Wiper
- Component: Windshield Wipe
- Component part number: 2313M5894
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNT ELECTRICAL SMELL AND VISIBLE SMOKE FROM FLIGHT DECK ON TAXI IN COMING FROM BEHIND CAPTAIN'S SEAT. FOUND BURNT ELECTRICAL SMELL TO BE FROM BAD #2 WIPER MOTOR BEING BURNT OUT. R&R #2 WIPER MOTOR.
